# SDR UIEA2019042303933

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,402 hours, 12,110 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTOMATIC SHUTDOWN (NOTE: ON DEPARTURE/ENG START). ( PERFORMED OPERATIONAL CHECK OF APU PER AMM 49-11-01. OPS CHECK GOOD.  )
